# SDR CALA9700825

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72824
- Make and model: Doug DC-9-82
- Aircraft serial: 49484
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT BAGGAGE BIN DOOR PAN DOUBLER AROUND FORWARD LATCH CAM CRACKED OUT.  A DOUBLER REPAIR WAS INSTALLED IAW ECRA 5230-01360.
